Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 222, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 4:41 PM EDT for Fulton County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2013, 4:41 PM EDT (20:41 UTC)
- Expired
- Jul 17, 2013, 5:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:42 PM EDT | HAIL 1.75 | 3 Wnw Fairburn, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
918
WUUS52 KFFC 172041
SVRFFC
GAC121-172130-
/O.NEW.KFFC.SV.W.0222.130717T2041Z-130717T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT WED JUL 17 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR FAIRBURN...AND BUILDING TO THE WEST AND EAST WITH VERY LITTLE
MOVEMENT.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3360 8480 3363 8475 3362 8474 3365 8470
3366 8466 3368 8466 3374 8458 3363 8446
3355 8446 3354 8449 3352 8459 3350 8461
3352 8482 3355 8483
TIME...MOT...LOC 2040Z 225DEG 4KT 3359 8462
$$1 follow-up statement
417
WWUS52 KFFC 172110
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT WED JUL 17 2013
GAC121-172130-
/O.CON.KFFC.SV.W.0222.000000T0000Z-130717T2130Z/
FULTON GA-
510 PM EDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN FULTON COUNTY...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CAMPBELLTON... AND BUILDING WEST AND NORTH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3360 8480 3363 8475 3362 8474 3365 8470
3366 8466 3368 8466 3374 8458 3363 8446
3355 8446 3354 8449 3352 8459 3350 8461
3352 8482 3355 8483
TIME...MOT...LOC 2110Z 206DEG 4KT 3364 8466
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:37 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 17, 3:37 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT WED JUL 17 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE. HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY. ARG && .PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/ LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED AT 355 AM EDT WED JUL 17 2013/ A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S. PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN SLIGHTLY BELOW NORMAL FROM SATURDAY ON. BDL AVIATION... 18Z UPDATE... SOME FEW TO SCT CLOUDS FORMING ACROSS THE AREA THIS AFTERNOON. CLOUDS MAINLY IN THE 4000-6000FT RANGE AND NOT EXPECTING THINGS TO GO BKN OR OVC. SHRA/TSRA HAVE BEGUN POPPING UP AND SHOULD SEE MORE COVERAGE OVER THE NEXT FEW HOURS. THESE SHOWER AND THUNDERSTORMS SHOULD STA OUT OF THE TAF SITES TILL 21Z. THIS CONVECTIVE ACTIVITY IS DIURNALLY DRIVEN SO SHOULD SEE SHRA/TSRA DIMINISH BY 02-04Z. WINDS ARE TURNING TO THE EAST AND SHOULD STAY THERE THROUGH THE TAF PERIOD. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 90 / 40 30 30 40 ATLANTA 74 91 73 88 / 40 30 30 50 BLAIRSVILLE 69 88 68 84 / 40 50 30 50 CARTERSVILLE 70 91 71 89 / 40 40 30 50 COLUMBUS 73 94 73 90 / 20 30 30 50 GAINESVILLE 73 90 73 88 / 40 40 30 50 MACON 71 92 71 90 / 30 30 20 40 ROME 71 92 71 90 / 40 40 30 50 PEACHTREE CITY 71 91 70 89 / 40 30 30 50 VIDALIA 72 93 72 89 / 20 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....ARG AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1222 PM EDT WED JUL 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1222 PM EDT WED JUL 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING. DISCUSSION... A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM COLUMBUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE GUSTY WINDS...HEAVY RAIN AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 17, 3:40 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 PM EDT WED JUL 17 2013 GAZ053-054-172030- 340 PM EDT WED JUL 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN COWETA AND FAYETTE COUNTIES UNTIL 430 PM EDT... AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CANNONGATE...AND MOVING SOUTHWEST AT 10 MPH. WIND GUSTS OF 45 MPH... PEA SIZED HAIL AND BRIEF HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF NORTH COWETA AND WEST FAYETTE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TYRONE...CANNONGATE...PEACHTREE CITY... MADRAS...THOMAS CROSSROADS...SHARPSBURG...TURIN AND NEWNAN. && LAT...LON 3351 8480 3351 8456 3325 8459 3331 8490 TIME...MOT...LOC 1940Z 024DEG 9KT 3345 8469
Special weather statement, Jul 17, 4:02 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT WED JUL 17 2013
GAZ032-033-043-044-172045-
402 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 445 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SIX FLAGS OVER GEORGIA...AND MOVING WEST AT
10 TO 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PARTS OF COBB...DOUGLAS AND FULTON COUNTIES THROUGH 445 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOLTON...
BANKHEAD...VININGS... SANDTOWN... MABLETON... AUSTELL... SWEETWATER
CREEK STATE PARK...LITHIA SPRINGS...DOUGLASVILLE AND CHAPEL HILL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3379 8475 3379 8473 3385 8472 3389 8445
3375 8441 3361 8477
TIME...MOT...LOC 2001Z 074DEG 11KT 3380 8453Special weather statement, Jul 17, 4:30 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT WED JUL 17 2013
GAZ095-105-107-172100-
430 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN PULASKI...DOOLY AND HOUSTON COUNTIES UNTIL 500 PM EDT...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNDALE...MOVING WEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PULASKI...DOOLY AND HOUSTON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCMULGEE PUBLIC FISHING
AREA...PULASKI STATE PRISON...HARTFORD...HAWKINSVILLE...KLONDIKE...
CLINCHFIELD...HAYNEVILLE...BROWNDALE...MOCK SPRINGS...GROVANIA...
GROVE PARK...ELKO...UNADILLA...PINEHURST AND HENDERSON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3225 8384 3241 8383 3243 8349 3241 8348
3240 8350 3235 8344 3226 8341 3214 8371
TIME...MOT...LOC 2031Z 072DEG 16KT 3231 8358Local storm report, Jul 17, 4:31 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 3 S PALMETTO 33.48N 84.67W
07/17/2013 E0.75 INCH COWETA GA PUBLIC
&&
AGIBBSLocal storm report, Jul 17, 4:33 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 3 S PALMETTO 33.48N 84.67W
07/17/2013 E1.00 INCH COWETA GA PUBLIC
&&
AGIBBSLocal storm report, Jul 17, 4:38 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 3 S PALMETTO 33.48N 84.67W
07/17/2013 E1.75 INCH COWETA GA PUBLIC
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:41 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Jul 17, 3:29 PM EDT | Special Weather Statement | FFC | Cherokee | 31 min |
| Jul 17, 3:40 PM EDT | Special Weather Statement | FFC | Coweta | 50 min |
| Jul 17, 3:42 PM EDT | Flash Flood Warning | FFC | Cherokee, Pickens | 6 hr |
| Jul 17, 4:02 PM EDT | Special Weather Statement | FFC | Fulton | 43 min |
| Jul 17, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 41 min |
| Jul 17, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe | 49 min |
| Jul 17, 4:27 PM EDT | Flash Flood Warning | FFC | Coweta, Fulton | 6 hr |
| Jul 17, 4:30 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 17, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 43 min |
| Jul 17, 4:51 PM EDT | Special Weather Statement | FFC | Lumpkin | 39 min |
| Jul 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union | 53 min |
| Jul 17, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 50 min |
| Jul 17, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 44 min |
| Jul 17, 5:06 PM EDT | Special Weather Statement | FFC | Oglethorpe | 24 min |
| Jul 17, 5:08 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
| Jul 17, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 45 min |
| Jul 17, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 51 min |
| Jul 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | White | 50 min |
| Jul 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 50 min |
| Jul 17, 5:58 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 17, 6:12 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jul 17, 6:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 17, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 45 min |
| Jul 17, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 43 min |
| Jul 17, 6:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Jul 17, 6:43 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 32 min |
| Jul 17, 6:45 PM EDT | Special Weather Statement | FFC | Hall | 45 min |
| Jul 17, 6:49 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Jul 17, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 48 min |
| Jul 17, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 46 min |
| Jul 17, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 27 min |
| Jul 17, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 44 min |
| Jul 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 45 min |
| Jul 17, 7:41 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jul 17, 7:55 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson | 35 min |
| Jul 17, 7:57 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.